# SDR HDNA2020031300000

- Difficulty date: March 13, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9348
- Aircraft time: 7,558 hours, 24,091 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 4,382 hours, 12,484 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734362600F
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 7,558 hours, 24,091 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

3/11/2020 AT 2035 - ON FINAL APPROACH TO REFERRING HOSPITAL #2 ENGINE FIRE CAUTION INDICATION ILLUMINATED ON AIRCRAFT WARNING UNIT. NO SECONDARY INDICATIONS WERE NOTED. POST FLIGHT INSPECTION CONFIRMED FALSE INDICATION.
